# SDR 99ZZZX349

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3670Z
- Make and model: Piper PA-22-160
- Aircraft serial: 227408
- System (JASC): 3452 · ATC Transponder System
- Part: Connector
- Condition: Failed
- Location: Transponder
- Component: Narco, AT50A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF B4 MODE C CODE LINE.  CONTACT PIN IN RACK LOST TENSION.  REPLACED ALL CONTACT PINS.
